# SDR DLL12970046

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1151
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Cracked
- Location: Nr 2l Spoiler
- Component: 1529102177
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD SPOILER PANEL CRACKED, RPTD BY PAX.  REPLACING SPOILER PNL 2L.
